# SDR DALA14036479233

- Difficulty date: June 15, 2014
- Submitted: June 18, 2014
- Operation: Air carrier
- Aircraft: N933DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53543
- Aircraft time: 31,006 hours, 21,189 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 110-120
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO FUSELAGE SKIN AT BS 110-120, S28L-S28R.  REPAIRED IAW ERA 526084-14, SECTION I.
